# SDR CALA2015030400141

- Difficulty date: March 4, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 66,412 hours, 17,256 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 11518642
- Part serial: 2350
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT 35,000 CABIN ALT WARNING HORN SOUNDED.  CABIN ALTITUDE WAS APPROX 10,500 & CLIMBING AT 500 FPM SLOW DEPRESSURIZATION.  INITIATED DESCENT, SELECTED LOWER ALT. CABIN GOT UNDER CONTROL & STARTED DESCENDING.  FOUND 2 INCH PIECE OF OUTFLOW VLV SEAL MISSING.  R & R OUTFLOW VLV IAW MM 21-31-03-402-010 & ALSO FOUND LT PACK CONTROLLER FAILED.  REPLACED LT PACK CONTROLLER IAW 21-51-14.  PERFORMED EXCESSIVE CABIN LEAKAGE TEST IAW 05-51 -24-702-001 & FOUND NO FAULTS.  ACFT OK FOR SERVICE.  ROTABLE PARTS CHANGE WAS INDICATED, TT 1664320  SN OFF 02132, TT 1672438  SN OFF 02350 VLV, AIR, CAB  OFF 99-2131-9-0004 2132 ON 99-2131-9-0004 2670 CONTROLLER, PAC OFF 53-2151-9-0001 2350, ON 99-2151-9-0005 4853.
